# SDR MWEA001149

- Difficulty date: November 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412159
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER PAN IS GOUGED AT AFT LOWER BAY.  FABRICATED AND INSTALLED NEW PAN PAX DOOR DOUBLER REPAIR.
